Sistema de Información Esencial en Terapéutica y Salud

@SIETES7

Última actualización: 17/10/2018
SIETES contiene 92567 citas

 
 
 1 a 20 de 56 siguiente >>
Presentar resultados
Seleccionar todas
1. Cita con resumen
Campaigno EP, Kebir I, Montastruc JL, Rueter M, Maret D, Lapeyre-Mestre M, Sallerin B, Despas F. Drug-induced dental caries: a disproportionality analysis using data from VigiBase. Drug Saf 2017;40:1249-58. [Ref.ID 102146]
2.Enlace a cita original Cita con resumen
de Souto Barredo P, Lapeyre-Mestre M, Cefac P, Vellas B, Rolland Y. Effects of a geriatic intervention aiming to improve quality care in nursing home on benzodiazepine use and discontinuation. Br J Clin Pharmacol 2016;81:759-67. [Ref.ID 100180]
3.Enlace a cita originalTiene citas relacionadas
Jouanjus E, Lapeyre-Mestre M, Micallef J, The French association of the regional abuse and dependence monitoring centres (CEIP-A) working group on cannabis complications. Cannabis use: signal of increasing risk of serious cardiovascular disorders. Journal of the American Heart Association 2014;3:e000638. [Ref.ID 97472]
4.
Durrieu G, Mazau B, Jégu J, Lapeyre-Mestre M, Delord J-P, Montastruc J-L, and the French network of Regional Pharmacovigilance Centers. Drugs and cancer: an analysis of the French Pharmacovigilance Database. Therapie 2013;68:149-54. [Ref.ID 96042]
5.Enlace a cita original Cita con resumen
Montastruc F, Gardette V, Cantet C, Piau A, Lapeyre-Mestre M, Vellas B, Montastruc JL, Andrieu S, REAL.FR Group. Potentially inappropriate medication use among patients with Alzheimer disease in the REAL.FR cohort: be aware of atropinic and benzodiazepine drugs!. Eur J Clin Pharmacol 2013;69:1589-97. [Ref.ID 95990]
6. Cita con resumen
Fuzier R, Serres I, Guitton E, Lapeyre-Mestre M, Montastruc J-L, The French Network of Pharmacovigilance Centres. Adverse drug reactions to gabapentin and pregabalin. A review of the French Pharmacovigilance Database. Drug Saf 2013;36:55-62. [Ref.ID 94652]
7. Cita con resumen
Fournier J-P, Sommet A, Bourrel R, Oustric S, Pathak A, Lapeyre-Mestre M, Montastruc J-L. Non-steroidal anti-inflammatory drugs (NSAIDs) and hypertension treatment intensification: a population-based cohort study. Eur J Clin Pharmacol 2012;68:1533-40. [Ref.ID 93963]
8. Cita con resumen
Montastruc F, Montastruc G, Vigreux P, Bruneval P, Guilbeau-Frugier C, Cron C, Bagheri H, Delisle B, Lapeyre-Mestre M, Pathak A, Montastruc J-L. Valvular heart disease in a patient taking 3,4-methylenedioxymethamphetamine (MDMA, 'Ecstasy'). Br J Clin Pharmacol 2012;74:547-8. [Ref.ID 93709]
9.Enlace a cita original Cita con resumen
Montastruc F, Sommet A, Bondon-Guitton E, Durrieu G, Bui E, Bagheri H, Lapeyre-Mestre M, Schmitt L, Montastruc J-L. The importance of drug-drug interactions as a cause of adverse drug reactions: a pharmacovigilance study of serotoninergic reuptake inhibitors in France. Eur J Clin Pharmacol 2012;68:767-75. [Ref.ID 92823]
10.Tiene citas relacionadas Cita con resumen
Montastruc J-L, Sommet A, Bagheri H, Lapeyre-Mestre M. Benefits and strenghts of the disproportionality analysis of identification of adverse drug reactions in a pharmacovigilance database. Br J Clin Pharmacol 2011;72:905-8. [Ref.ID 91873]
11. Cita con resumen
Rouve N, Bagheri H, Telmon N, Pathak A, Franchitto N, Schmitt L, Rougé D, Lapeyre-Mestre M, Montastruc J-L, The French Association of Regional PharmacoVigilance Centres. Prescribed drugs and violence: a case/noncase study in the French PharmacoVigilance Database. Eur J Clin Pharmacol 2011;67:1189-98. [Ref.ID 91779]
12. Cita con resumen
Lacroix I, Berrebi A, Garipuy D, Schmitt L, Hammou Y, Chaumerliac C, Lapeyre-Mestre M, Montastruc J-L, Damase-Michel C. Buprenorphine versus methadone in pregnant opioid-dependent women: a prospective multicenter study. Eur J Clin Pharmacol 2011;67:1053-9. [Ref.ID 91555]
13.Enlace a cita original
Jouanjus E, Leymarie F, Tubery M, Lapeyre-Mestre M. Cannabis-related hospitalizations: unexpected serious events identified through hospital databases. Br J Clin Pharmacol 2011;71:758-65. [Ref.ID 90604]
14.Enlace a cita original
Montastruc G, Favreliere S, Sommet A, Pathak A, Lapeyre-Mestre M, Perault-Pochat M-C, Montastruc J-L, The French Association of Regional PharmacoVigilance Centres. Drugs and dilated cardiomyopathies: a case/noncase study in the French PharmacoVigilance Database. Br J Clin Pharmacol 2010;69:marzo. [Ref.ID 87941]
15.Enlace a cita original
Fuzier R, Lapeyre-Mestre M, Mertes P-M, Nicolas J-F, Benoit Y, Didier A, Albert N, Montastruc J-L, and the French Association of Regional Pharmacovigilance Centers. Immediate- and delayed-type allergic reactions to amide local anesthetics: clinical features and skin testing. Pharmacoepidemiol Drug Saf 2009;18:595-601. [Ref.ID 86272]
16.
Fuzier R, Lapeyre-Mestre M, Samii K, Montastruc J-L, and the French Association of Regional Pharmacovigilance Centres. Adverse drug reactions to local anaesthetics: a review of the French Pharmacovigilance Database. Drug Saf 2009;32:345-56. [Ref.ID 85766]
17.Tiene citas relacionadas
Molokhia M, Pathak A, Lapeyre-Mestre M, Caturla L, Montastruc J-L, L'Association Française des Centres Régionaux de Pharmacovigilance (CRPV), McKeigue P. Case ascertainment and estimated incidence of drug-induced long-QT syndrome: study in Southwest France. Br J Clin Pharmacol 2008;66:386-95. [Ref.ID 83923]
18.
Leclerc-Foucras S, Bagheri H, Samii K, Montastruc J-L, Lapeyre-Mestre M. Modifications of low-molecular weight heparin use in a French University Hospital after implementation of new guidelines. Drug Saf 2007;30:409-17. [Ref.ID 80154]
19. Cita con resumen
Tavassoli N, Duchayne E, Sadaba B, Desboeuf K, Sommet A, Lapeyre-Mestre M, Muoz MJ, Sie P, Honorato J, Montastruc J-L, Bagheri H. Detection and incidence of drug-induced agranulocytosis in hospital: a prospective analysis from laboratory signals. Eur J Clin Pharmacol 2007;63:221-8. [Ref.ID 79523]
20.
Michenot F, Sommet A, Bagheri H, Lapeyre-Mestre M, Montastruc J-L, and the French Network of PharmacoVigilance centres. Adverse drug reactions in patients older than 70 years during the heat wave occurred in France in summer 2003: a study from the French PharmacoVigilance Database. Pharmacoepidemiol Drug Saf 2006;15:735-40. [Ref.ID 78584]
Seleccionar todas
 
 1 a 20 de 56 siguiente >>